By Topic

Output regulation of nonlinear systems with nonhyperbolic zero dynamics

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jie Huang ; American GNC Corp., Canoga Park, CA, USA

Previous solvability conditions for the output relation of nonlinear systems are applicable only to those with hyperbolic zero dynamics. It is shown in this note that output regulation of nonlinear systems with nonhyperbolic zero dynamics is also possible by a reduction of the plant dynamics and an augmentation of the exosystem

Published in:

IEEE Transactions on Automatic Control  (Volume:40 ,  Issue: 8 )